Alert archive / Nebraska / Red Flag Warnings in 2017

Red Flag Warning 17, NWS Hastings, NE

December 10, 201724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this red flag warning at Dec 10, 2017, 10:40 AM CST for 24 counties in Nebraska; 6 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2017, 10:40 AM CST (16:40 UTC)
Expired
Dec 10, 2017, 4:58 PM CST
In force
6 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2017-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2017-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3205 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WWUS83 KGID 101640
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
1040 AM CST Sun Dec 10 2017

...Extreme Fire Danger Today...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
102300-
/O.NEW.KGID.FW.W.0017.171210T1640Z-171210T2300Z/
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1040 AM CST Sun Dec 10 2017

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005, 006,
007, 017, 018, 019, 039, 040, 041, 046, 047, 048, 049, 060, 061,
062, 063, 064, 072, 073, 074, 075, 076, 077, 082, 083, 084, 085,
086 AND 087...

The National Weather Service in Hastings has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 5 PM CST this afternoon.

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 006 Smith, Fire Weather Zone 007 Jewell, 
  Fire Weather Zone 017 Rooks, Fire Weather Zone 018 Osborne and 
  Fire Weather Zone 019 Mitchell. In Nebraska, Fire Weather Zone 
  039 Valley, Fire Weather Zone 040 Greeley, Fire Weather Zone 
  041 Nance, Fire Weather Zone 046 Sherman, Fire Weather Zone 
  047 Howard, Fire Weather Zone 048 Merrick, Fire Weather Zone 
  049 Polk, Fire Weather Zone 060 Dawson, Fire Weather Zone 061 
  Buffalo, Fire Weather Zone 062 Hall, Fire Weather Zone 063 
  Hamilton, Fire Weather Zone 064 York, Fire Weather Zone 072 
  Gosper, Fire Weather Zone 073 Phelps, Fire Weather Zone 074 
  Kearney, Fire Weather Zone 075 Adams, Fire Weather Zone 076 
  Clay, Fire Weather Zone 077 Fillmore, Fire Weather Zone 082 
  Furnas, Fire Weather Zone 083 Harlan, Fire Weather Zone 084 
  Franklin, Fire Weather Zone 085 Webster, Fire Weather Zone 086 
  Nuckolls and Fire Weather Zone 087 Thayer.

* WINDS...Northwest 15 to 20 mph with gusts of 25 to 30 mph.

* TIMING...Late morning through 5 pm.

* RELATIVE HUMIDITY...Down to around 12 to 20 percent.

* IMPACTS...Any fires that occur will spread rapidly...be
  difficult to contain...and will exhibit extreme fire behavior.
  Use caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Wesely
2 follow-up statements
368 
WWUS83 KGID 102117
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
317 PM CST Sun Dec 10 2017


KSZ005-017-018-110530-
/O.NEW.KGID.FW.A.0005.171211T1700Z-171211T2300Z/
/O.CON.KGID.FW.W.0017.000000T0000Z-171210T2300Z/
Phillips-Rooks-Osborne-
317 PM CST Sun Dec 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005, 017 AND 018...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 005, 017 AND 018...

The National Weather Service in Hastings has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Monday morning through Monday afternoon.

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 017 Rooks and Fire Weather Zone 018 Osborne.

* WINDS...Northwest around 20 mph gusting to around 25 mph this
  afternoon and then on Monday northwest winds of 20 to 30 mph 
  with gusts up to 35 mph.

* TIMING...Red Flag Warning thorugh 5 pm this evening and then a
  Fire Weather Watch from 11 am through 5 pm on Monday.

* RELATIVE HUMIDITY...As low as 10 percent this afternoon and
  around 20 percent on Monday.

* IMPACTS...Any fires that occur will spread rapidly...be 
  difficult to contain...and will exhibit extreme fire behavior. 
  Use caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ006-007-019-NEZ039>041-046>049-060>064-072>077-082>087-102300-
/O.CON.KGID.FW.W.0017.000000T0000Z-171210T2300Z/
Smith-Jewell-Mitchell-Valley-Greeley-Nance-Sherman-Howard-Merrick-
Polk-Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-
Adams-Clay-Fillmore-Furnas-Harlan-Franklin-Webster-Nuckolls-
Thayer-
317 PM CST Sun Dec 10 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 006, 007, 019, 039, 040, 041, 046, 047, 048, 049, 060, 061,
062, 063, 064, 072, 073, 074, 075, 076, 077, 082, 083, 084, 085,
086 AND 087...

* AFFECTED AREA...In Kansas, Fire Weather Zone 006 Smith, Fire 
  Weather Zone 007 Jewell and Fire Weather Zone 019 Mitchell. In 
  Nebraska, Fire Weather Zone 039 Valley, Fire Weather Zone 040 
  Greeley, Fire Weather Zone 041 Nance, Fire Weather Zone 046 
  Sherman, Fire Weather Zone 047 Howard, Fire Weather Zone 048 
  Merrick, Fire Weather Zone 049 Polk, Fire Weather Zone 060 
  Dawson, Fire Weather Zone 061 Buffalo, Fire Weather Zone 062 
  Hall, Fire Weather Zone 063 Hamilton, Fire Weather Zone 064 
  York, Fire Weather Zone 072 Gosper, Fire Weather Zone 073 
  Phelps, Fire Weather Zone 074 Kearney, Fire Weather Zone 075 
  Adams, Fire Weather Zone 076 Clay, Fire Weather Zone 077 
  Fillmore, Fire Weather Zone 082 Furnas, Fire Weather Zone 083 
  Harlan, Fire Weather Zone 084 Franklin, Fire Weather Zone 085 
  Webster, Fire Weather Zone 086 Nuckolls and Fire Weather Zone 
  087 Thayer.

* WINDS...Northwest around 15 mph with gusts up to 25 mph.

* TIMING...Through 5 pm.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that occur will spread rapidly...be 
  difficult to contain...and will exhibit extreme fire behavior. 
  Use caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Wesely
546 
WWUS83 KGID 102258
RFWGID

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hastings NE
458 PM CST Sun Dec 10 2017


KSZ005-017-018-111100-
/O.CAN.KGID.FW.W.0017.000000T0000Z-171210T2300Z/
/O.CON.KGID.FW.A.0005.171211T1700Z-171211T2300Z/
Phillips-Rooks-Osborne-
458 PM CST Sun Dec 10 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 005, 017 AND 018...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 005, 017 AND 018...

The Fire Weather Watch remains in effect late Monday morning 
through Monday afternoon

* AFFECTED AREA...In Kansas, Fire Weather Zone 005 Phillips, 
  Fire Weather Zone 017 Rooks and Fire Weather Zone 018 Osborne.

* WINDS...Northwest 20 to 30 mph with gusts up to 40 mph.

* TIMING...11 am through 5 pm on Monday.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that occur will spread rapidly...be 
  difficult to contain...and will exhibit extreme fire behavior. 
  Use caution if engaging in activities that could start a fire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ006-007-019-NEZ039>041-046>049-060>064-072>077-082>087-110000-
/O.CAN.KGID.FW.W.0017.000000T0000Z-171210T2300Z/
Smith-Jewell-Mitchell-Valley-Greeley-Nance-Sherman-Howard-Merrick-
Polk-Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps-Kearney-
Adams-Clay-Fillmore-Furnas-Harlan-Franklin-Webster-Nuckolls-
Thayer-
458 PM CST Sun Dec 10 2017

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 006, 007, 019, 039, 040, 041,
046, 047, 048, 049, 060, 061, 062, 063, 064, 072, 073, 074, 075,
076, 077, 082, 083, 084, 085, 086 AND 087...

The National Weather Service in Hastings has cancelled the Red
Flag Warning.

Winds have decreased substantially across the area. Relative
humidity values are still in the 15 to 25 percent range as of 5PM,
but will rise quickly as the sun sets over the next hour. 

$$
Mangels

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Dec 10, 6:14 AM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Dec 10, 6:14 AM CST, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
614 AM CST Sun Dec 10 2017

.SHORT TERM...(Today and tonight)
Issued at 437 AM CST Sun Dec 10 2017

We're finally here: the much-advertised warmest day of the month
so far (at least for the majority of our local area) and also the
warmest day of the current 7-day forecast. About the only drawback
will be breezy (albeit not overly-windy) conditions, with at
least a few hours of gusts into the 20-25+ MPH range. Unfortunately,
the combo of these breezes and very low relative humidity will
push us rather close to meeting "critical" fire weather conditions
this afternoon in much of the area. For any further discussion of
today's fire weather situation, please refer to the separate FIRE
WEATHER section below.

Taking a look at the current/recent weather scene as of 10z/4AM:
The night is playing out very much as expected 24 hours ago.
Satellite reveals essentially clear skies. In the mid-upper
levels, water vapor imagery and short term model data clearly
reveal the Central Plains residing under pronounced north-
northwest flow, directed between an expansive/large scale ridge
and trough dominating the western and eastern CONUS, respectively.
At the surface, a trough axis/effective warm front continues
pushing east across the region. In the wake of this feature, west-
northwest breezes have picked up overnight versus what they were
near sunset, currently averaging at least 8-15 MPH. The
combination of these breezes and warm air advection has resulted
in overnight temperature rises of 5-10 degrees in many spots, with
most places currently reporting seasonably-mild readings in the
33-40 range. While small downward trending is still possible
through sunrise, most places will probably not drop below 30 again
before daytime warming kicks in.

Now looking ahead forecast-wise through today-tonight...

Today:
As long as you don't mind a little breeze, get out there and enjoy
this. In the mid-upper levels, uneventful north-northwest flow
continues. While there will probably be limited high level cirrus
drifting in from the north, skies should average sunny to mostly
sunny at worst. At the surface, northwest breezes will largely
peak in intensity 11AM-3PM with sustained speeds generally 15-20
MPH/gusting around 25 MPH, but with a gradual decreasing trend as
the afternoon goes on, and easing to only around 10 MPH by sunset.
The biggest question mark is probably how warm does it get? After
seeing yesterday's high temp forecast work out rather well, opted
to take a similar approach for today, which resulted in nudging
most places up 1-2 degrees from the previous. The result is a
range from mid-upper 50s far northeast, low 60s central (including
Tri Cities) and mid 60s southwest. Although within "shouting
distance" for sure, our current official forecast falls 3 degrees
short of the Dec. 10th record high at Hastings (64) and 5 degrees
short of the Grand Island record (66). For most of our CWA,
today's highs will be 20-25 degrees above normal.

This evening/tonight:
While most of the night will be pretty uneventful, we will start
to see the changes taking place that will usher in the upcoming
cool-down as described in the Long Term section below. In the mid-
upper levels, a potent clipper disturbance will start the evening
over southern Saskatchewan, but by night's end will rapidly dive
southeast to the NE/SD/IA/MN border area. While our local domain
will certainly remain dry through the night, the main effects of
this approaching system will be at least a limited increase in
passing mid-high level clouds, and more so a noticeable increase
in winds post-midnight. Pre-midnight winds will only average 5-10
generally westerly. But then between midnight and sunrise, they
will turn more northwesterly and increase to 10-20 MPH, with some
late-night/early morning gusts of 25+ MPH likely especially north
of I-80 in Nebraska. Temperature-wise, hourly trends will likely
be tricky to pinpoint given that readings will probably fall
fairly quickly in the lighter evening wind regime, but then steady
out or even rise as breezes/mixing pick up later in the night. At
any rate, actual lows are officially aimed into the 30-33 range
most areas, but would not be surprised to see several spots
struggle to drop below 35.

.LONG TERM...(Monday daytime through Saturday)
Issued at 437 AM CST Sun Dec 10 2017

Models remain in good agreement at the start of the long term period
Monday morning, showing continued northwesterly flow aloft, set up
between broad troughing over the eastern CONUS and ridging extending
north across the west coast/western Canada. An embedded shortwave
disturbance looks to be making its way through MN around 12Z Monday,
pushing further into the Great Lakes/Midwest through the day. While
no precipitation is forecast for Monday with this disturbance, it
will be pushing a surface cold front through the region. This front
will bring a reinforcing shot of northwesterly winds, which will be
on the increase in the morning. Forecast soundings show increased
mixing potential into stronger winds aloft, and sustained speeds are
expected to increase into roughly the 25-30 MPH range, with gusts
near 45 MPH. With cooler air advecting in from the north, highs will
be lower than today, but still above normal, topping out in the mid
40s to lower/mid 50s. Fire weather concerns remain for southwestern
portions of the area, mainly along/south of a Beaver City to Beloit
line. Forecast dewpoints are on the low side of guidance, and
resulting RH values for that southwestern third of the CWA drop into
the 20-25% range, with the lowest values in Rooks County. Will
continue to mention in the HWO, right now dont have critical
conditions hitting the 3 hr time criteria, but this will have to be
closely watched by the upcoming shifts.

Through the rest of the work week, the dry forecast remains in
place. Northwesterly flow continues in the upper levels, though
around Friday, the pattern looks to deamplify as a system moves into
the Pac NW. No big changes in temperatures are expected, with highs
varying from the mid 40s to mid 50s. Winds are expected to remain
west to northwesterly, with Wed/Thurs looking to be on the breezy
side. Getting into Saturday, model blend threw in some 20 PoPs
across the northern half of the CWA, associated with a quick moving
disturbance that a few models hint at. Confidence is pretty low at
this point, will see if future runs hold onto the feature. No
notable change in temps for Sat.

&&

.AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Monday)
Issued at 614 AM CST Sun Dec 10 2017

General overview:
Confidence is extremely high in VFR ceiling/visibility (only
limited high level clouds) and precipitation-free conditions. That
means winds as the main issue, and in particular rather strong low
level wind shear (LLWS) both right away this morning, and again
late tonight. Read on for more detailed wind info...

Surface winds:
Direction will be fairly consistent westerly-northwesterly
throughout. Sustained speeds will actually average at-or-above
12kt a slight majority of the period, but peak in intensity during
the 16-22Z time frame when gusts of 20-25kt will be most common.
A relative minimum in wind speeds will focus from 23-08Z with
speeds largely at-or-below 10kt before picking up somewhat very
late.

LLWS:
There are now two distinct periods of relatively strong LLWS
advertised, one ongoing this morning through around 16Z and
another ramping up after roughly 08Z late tonight. During both
time frames, conditions aloft will be fairly similar, as winds
will markedly increase with height off the surface, averaging
around 45kt from the north-northwest near the 1,000 ft. level and
slightly faster yet above that. The net result is at least 35-40kt
of shear magnitude between the surface and 1,000 ft.

&&

.FIRE WEATHER...
Issued at 437 AM CST Sun Dec 10 2017

Regarding "very near-critical" fire weather conditions across
nearly all of our CWA this afternoon:

The combination of breezy winds and low relative humidity (RH)
values forecasted for this afternoon push us about as close as
possible to meeting "critical" fire weather conditions, but
technically fall just a bit short. As a result, have refrained
from issuing a formal Warning but have emphasized fire weather in
products such as the Hazardous Weather Outlook (HWOGID) and also
a Special Weather Statement (SPSGID).

Getting into more specifics, the combination of northwest winds
gusting at least 20-25 MPH and RH falling as low as 13-25 percent
will easily promote at least near-critical conditions, especially
between noon-4 PM. Localized critical conditions will probably be
realized too, but these appear unlikely to last more than one to
two hours at any given location, largely due to the expectation
that wind speeds should gradually diminish as the afternoon wears
on. The bottom line: day shift will have to closely watch the
interplay between winds/RH and make sure things don't trend
"worse" than currently indicated, or a short lead-time Warning may
prove necessary.

Closing with a quick review of our local fire weather criteria:
"Critical" means the 3+ hour overlap of relative humidity (RH) of
20- percent-or-lower and sustained winds/gusts of 20+MPH/25+MPH.
"Near-critical" means the overlap of 25-percent-or-lower RH and
sustained winds/gusts of 15+MPH/20+MPH.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Pfannkuch
LONG TERM...ADP
AVIATION...Pfannkuch
FIRE WEATHER...Pfannkuch
Hazardous weather outlook, Dec 10, 2:59 AM CST, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
259 AM CST Sun Dec 10 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
111200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
259 AM CST Sun Dec 10 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

This afternoon, very near-critical fire weather conditions will
occur across the outlook area. This is due to the combination of
breezy northwest winds gusting at least 20 to 25 MPH and relative
humidity values as low as 13 to 25 percent. At least localized
critical conditions could be realized, but these are unlikely to
last more than 2 hours at any given location.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

On Monday, strong northwest winds gusting to around 45 MPH are
likely across much of the outlook area. During the afternoon, the
combination of these strong winds and low relative humidity will
result in near-critical to perhaps critical fire weather
conditions, mainly south of a line from Beaver City Nebraska to
Beloit Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Pfannkuch/ADP

Nearby

Red Flag Warnings in Nebraska, 2017Red Flag Warnings in Kansas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.